# SDR DXTA2024052011801

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N864QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000116
- Aircraft time: 144 hours, 83 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Stalled
- Location: Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH 400' AGL THE RED CAS MSG ENG EXEEDANCE R DISPLAYED ALONG WITH ENGINE COMPRESSOR STALLS. AMBER CAS MESSAGES ENG CTRL FAULT R AND ENGINE EGT HIGH R CAME ON AFTER LANDING. VISUAL INSPECTION OF RIGHT ENGINE DOES NOT SHOW ANY DAMAGE.  REMOVED AND REPLACED ENGINE P/N 70041011-1 S/N P144342 AND INSTALLED S/N P144108
